CSpace

Browse/Search Results:  1-10 of 79 Help

Selected(0)Clear Items/Page:    Sort:
Multi-component Nonlinear Schrodinger Equations with Nonzero Boundary Conditions: Higher-Order Vector Peregrine Solitons and Asymptotic Estimates 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2021, 卷号: 31, 期号: 5, 页码: 52
Authors:  Zhang, Guoqiang;  Ling, Liming;  Yan, Zhenya
Favorite  |  View/Download:8/0  |  Submit date:2021/10/26
Multi-component NLS equations  Nonzero boundary conditions  Lax pair  Loop group method  Darboux transform  Higher-order vector Peregrine solitons  Parity-time-reversal symmetry  Governing polynomial  Asymptotic estimates  
Stability of steady-state for 3-D hydrodynamic model of unipolar semiconductor with Ohmic contact boundary in hollow ball 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 277, 页码: 57-113
Authors:  Mei, Ming;  Wu, Xiaochun;  Zhang, Yongqian
Favorite  |  View/Download:13/0  |  Submit date:2021/04/26
3-Dimensional hydrodynamic model  Euler-Poisson equations  Subsonic steady-state  Asymptotic stability  Radial solutions  Weighted Sobolev spaces  
STABILITY OF CONICAL SHOCKS IN THE THREE-DIMENSIONAL STEADY SUPERSONIC ISOTHERMAL FLOWS PAST LIPSCHITZ PERTURBED CONES 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 3, 页码: 2811-2862
Authors:  Chen, Gui-Qiang G.;  Kuang, Jie;  Zhang, Yongqian
Favorite  |  View/Download:5/0  |  Submit date:2021/10/26
conical shocks  structural stability  steady flow  supersonic isothermal flow  perturbed cones  Lipschitz cones  entropy solutions  BV  modified Glimm scheme  TV  Glimm-type functional  self-similar solutions  interaction estimates  reflection coefficients  free boundary  asymptotic behavior  
Convergence rates in almost-periodic homogenization of higher-order elliptic systems 期刊论文
ASYMPTOTIC ANALYSIS, 2021, 卷号: 123, 期号: 1-2, 页码: 95-137
Authors:  Xu, Yao;  Niu, Weisheng
Favorite  |  View/Download:4/0  |  Submit date:2021/10/26
Almost periodic homogenization  higher-order elliptic systems  quantitative estimates  
ASYMPTOTIC ANALYSIS OF NONLINEAR ROBIN-TYPE BOUNDARY VALUE PROBLEMS WITH SMALL PERIODIC STRUCTURE 期刊论文
MULTISCALE MODELING & SIMULATION, 2021, 卷号: 19, 期号: 2, 页码: 830-845
Authors:  Ye, Changqing;  Cui, Junzhi;  Dong, Hao
Favorite  |  View/Download:5/0  |  Submit date:2021/10/26
elliptic hemivariational inequality  homogenization  finite element method  error estimates  contact problems  Robin problems  
The null-timelike boundary problems of linear wave equations in asymptotically anti-de Sitter spacetime 期刊论文
Classical and Quantum Gravity, 2020, 卷号: 37, 期号: 16
Authors:  Zhang,Lin;  Wu,Xiaoning
Favorite  |  View/Download:27/0  |  Submit date:2020/09/23
initial-boundary value problem  asymptotic AdS space-time  linear wave equation  
Asymptotic properties of distributed social sampling algorithm 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2020, 卷号: 63, 期号: 1, 页码: 15
Authors:  Liu, Qian;  He, Xingkang;  Fang, Haitao
Favorite  |  View/Download:21/0  |  Submit date:2020/05/24
social networks  opinion formation  social sampling  stochastic approximation  random networks  asymptotic normality  
asymptoticpropertiesofdistributedsocialsamplingalgorithm 期刊论文
sciencechinainformationscience, 2020, 卷号: 63, 期号: 1
Authors:  Liu Qian;  He Xingkang;  Fang Haitao
Favorite  |  View/Download:24/0  |  Submit date:2020/05/24
Quantitative concentration of stationary measures 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2019, 卷号: 399, 页码: 73-85
Authors:  Ji, Min;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:43/0  |  Submit date:2020/01/10
Fokker-Planck equation  Stationary measure  Qualitative concentration  Stochastic stability  Lyapunov function  
Asymptotics for null-timelike boundary problems for general linear wave equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 页码: 18
Authors:  Han, Qing;  Zhang, Lin
Favorite  |  View/Download:13/0  |  Submit date:2021/01/14
wave equations  radiation field  energy estimates  asymptotic expansion